# SDR USAA2010060791074

- Difficulty date: May 21, 2010
- Submitted: June 7, 2010
- Operation: Air carrier
- Aircraft: N804AW
- Make and model: Airbus A319-132
- Aircraft serial: 1043
- Aircraft time: 39,334 hours, 15,782 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Rod
- Part number: D0001019200000
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S4 - MAJOR REPAIR - L-1 DOOR IS OUT OF ADJUSTMENT AT DIMENSION "A" BETWEEN STRIKER LEVER & FINGER.  PERFORMED ADJUSTMENT AT DIMENSION "A" BETWEEN STRIKER LEVER & FINGER IAW A319 AMM 52-11-14-820-052.
